Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Unable to control urine, burning sensation with fishy odor. Had UTI cured with antibiotics. Worried ?

Hi I m a 22 yr old female. I had a UTI about 2 months ago and was treated w antibioti. But for the past month I have noticed that I when I get the urge to urinate I need to find a restroom ASAP because I can no longer hold it. When I urinate I have a small burning sensation and a slight fishy odor. Im starting to get worried. Please help!
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Unfortunately it looks like you might be having a 2nd episode of UTI.
I would recommend doing a urine analysis and urine culture.
Please see a physician with the above results and he/she can prescribe you appropriate antibiotics.
Your doctor also needs to do further tests like ultrasound of the kidneys and bladder to see why you are getting recurrent UTI.
Meanwhile keep yourself well hydrated.
Hope this helps
Good luck.
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor